# SDR FDEA201106122209

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: ABA7003501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT WINDSHIELD, CUTOUT AREA FOUND CORRODED.  CARRIED OUT REPAIR IAW EA 1-5310-147652, REPAIR CLASSIFIED AS MINOR IAW GMM6-2-100, REV 112.
